# SDR 2000ZZZX756

- Difficulty date: May 19, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 411100720
- Condition: Damaged
- Location: Gas Producer
- Part time: 783 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHROUD HAD EXCESSIVE GP BLADE TIP RUB.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
